# SDR USAA2009012690176

- Difficulty date: January 11, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,275 hours, 18,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53231517200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C3 - MAJOR REPAIR - CORROSION ON FLUSH PLATE BETWEEN FR30 TO FR31, S41R.  REPLACED FLUSH PLATE BETWEEN FR30 TO FR31, S41R IAW A320 SRM 51-72-11.
